Facebook Twitter Instagram YouTube

Polarization locked vector solitons and axis instability in optical fiber

TitlePolarization locked vector solitons and axis instability in optical fiber
Publication TypeJournal Article
Year of Publication2000
AuthorsCundiff, ST, Collings, BC, Bergmann, K
JournalChaos: An Interdisciplinary Journal of Nonlinear Science
Volume10
Issue3
Pagination613
Date PublishedJan-01-2000
ISSN10541500
URLhttp://link.aip.org/link/CHAOEH/v10/i3/p613/s1&Agg=doi
DOI10.1063/1.1286246
Short TitleChaos